MAUDE Adverse Event Report: K2M, INC. AN OBLIQUE INTERBODY; SIZE 10X28X8 MM, 6°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN OBLIQUE INTERBODY; SIZE 10X28X8 MM, 6°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 6101-2102808NT6-G2
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Date of Event 05/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was revised to address a migrated cascadia an lordotic-oblique interbody at l5/s1.The patient reported leg pain and subsequent imaging identified the migrated device.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
AN OBLIQUE INTERBODY; SIZE 10X28X8 MM, 6°
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19566886
Report Number3004774118-2024-00049
Device Sequence Number17881247
Product Code MAX
UDI-Device Identifier10888857281448
UDI-Public(01)10888857281448(11)200730(17)250716(10)MAMF-420943-680764
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-2102808NT6-G2
Device Lot NumberMAMF-420943-680764
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown